Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Attractor of a semi-discrete Benjamin–Bona–Mahony equation on $\mathbb {R}^1$

Tom 115 / 2015

Chaosheng Zhu Annales Polonici Mathematici 115 (2015), 219-234 MSC: Primary 35B41; Secondary 35B45, 35Q55. DOI: 10.4064/ap115-3-2

Streszczenie

This paper is concerned with the study of the large time behavior and especially the regularity of the global attractor for the semi-discrete in time Crank–Nicolson scheme to discretize the Benjamin–Bona–Mahony equation on $\mathbb {R}^1$. Firstly, we prove that this semi-discrete equation provides a discrete infinite-dimensional dynamical system in $H^1(\mathbb {R}^1)$. Then we prove that this system possesses a global attractor $\mathcal {A}_\tau $ in $H^1(\mathbb {R}^1)$. In addition, we show that the global attractor $\mathcal {A}_\tau $ is regular, i.e., $\mathcal {A}_\tau $ is actually included, bounded and compact in $H^2(\mathbb {R}^1)$. Finally, we estimate the finite fractal dimensions of $\mathcal {A}_\tau $.

Autorzy

  • Chaosheng ZhuSchool of Mathematics and Statistics
    Southwest University
    400715 Chongqing, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek